RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 6, Pages 659–664 (Mi mz5448)  

Estimate of a determinant whose elements lie inside a given circle

M. V. Vishnyakov, A. Yu. Levin


Full text: PDF file (383 kB)

English version:
Mathematical Notes, 1967, 1:6, 438–441

Bibliographic databases:

Received: 16.02.1967

Citation: M. V. Vishnyakov, A. Yu. Levin, “Estimate of a determinant whose elements lie inside a given circle”, Mat. Zametki, 1:6 (1967), 659–664; Math. Notes, 1:6 (1967), 438–441

Citation in format AMSBIB
\Bibitem{VisLev67}
\by M.~V.~Vishnyakov, A.~Yu.~Levin
\paper Estimate of a determinant whose elements lie inside a given circle
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 6
\pages 659--664
\mathnet{http://mi.mathnet.ru/mz5448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212033}
\zmath{https://zbmath.org/?q=an:0155.06203}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 6
\pages 438--441
\crossref{https://doi.org/10.1007/BF01093071}


Linking options:
  • http://mi.mathnet.ru/eng/mz5448
  • http://mi.mathnet.ru/eng/mz/v1/i6/p659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019